# SDR AALA20040379

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - CEILING EMERGENCY LIGHTS AT SEVERAL LOCATIONS THROUGHOUT CABIN AND FORWARD EXIT LIGHT AT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACKS FOR CEILING EMERGENCY LIGHTS FOR VARIOUS LOCATIONS THROUGHOUT CABIN AND FOR FORWARD EXIT LIGHT AT OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
